TITLE

Haemangiosarcomatosis: Two Cases Presenting as Haematological Problems

AUTHOR(S)
Bourne, M. S.; Cook, T. A.
PUB. DATE
July 1965
SOURCE
British Medical Journal;7/31/1965, Vol. 2 Issue 5456, p275
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
64059598

 

Related Articles

  • Heamatology.  // Pulse;6/16/2010, Vol. 70 Issue 21, p23 

    A quiz concerning haematology is presented.

  • Natalizumab.  // Reactions Weekly;1/5/2013, Issue 1433, p33 

    The article cites two case reports of severe haematological complications during treatment with natalizumab.

  • Natalizumab.  // Reactions Weekly;11/13/2010, Issue 1327, p28 

    The article describes two cases of severe haematological complications during treatment with natalizumab for relapsing-remitting multiple sclerosis (RRMS).

  • Methotrexate.  // Reactions Weekly;11/12/2011, Issue 1377, p25 

    The article describes the cases of two patients with haematological malignancies who developed transient leukoencephalopathy while receiving treatment with methotrexate.

  • Various drugs.  // Reactions Weekly;Sep2015, Vol. 1567 Issue 1, p208 

    The article presents case reports of nine patients who developed haematologic complications after receiving various drugs.

  • Antineoplastics.  // Reactions Weekly;Aug2015, Vol. 1565 Issue 1, p30 

    The article presents case report of a patient who developed haematologic toxicity while receiving cyclophosphamide, vincristine, prednisone and rituximab.

  • Voriconazole.  // Reactions Weekly;10/29/2016, Vol. 1625 Issue 1, p193 

    The article presents a case study of a patient, with invasive aspergillosis and haematological malignancy, who developed hepatotoxicity during voriconazole treatment.

  • Cold haemagglutination. Marjot, Thomas; Bourantos, Lambros // BMJ: British Medical Journal;7/5/2014, Vol. 348 Issue 7965, pg3830 

    The article describes the case of an 82 year old woman with cold haemagglutinin disease presented at the haematology outpatient clinic.

  • Dexamethasone.  // Reactions Weekly;9/7/2013, Issue 1468, p17 

    The article presents a case study of an elderly patient who developed haematologic toxicity after treatment with dexamethasone.

  • Ceftaroline fosamil.  // Reactions Weekly;Jul2014, Vol. 1511 Issue 1, p13 

    The article presents case studies of nine patients who experienced haematological toxicity and severe rash after receiving ceftaroline fosamil.

Share

Read the Article

Other Topics